... started it but I have only been getting spotting not a real period and lots of bloating is that normal?
This answer may be a bit late. Do you normally just get spotting and not a relatively moderate bleeding? If you do and this period was light, I hope you saw your doctor before you started the pill (to eliminate pregnancy if you were sexually active).
If this is the sort of period you have normally then it would have been alright to start the pills as directed.
- Trivora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trivora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abdominal Distension - Does anyone get exremely bloated by taking any type of over the counter pain?
Posted 29 Apr 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Trivora-28 - Is Trivora 28's a low dose pill? I was on Lo Loestrin and was just switched to Trivora?
Posted 1 Sep 2011 • 1 answer
Posted 18 Jan 2012 • 1 answer
I have been on Trivora for about a year now. I am suppose to get my period next week but a few days?
Posted 7 Sep 2016 • 0 answers